MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK¿; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 340912
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.5.Pma / 510(k)#: k961610.G.5.Pma / 510(k )#: k982231.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the label was missing from the bd multi-check¿.The following information was provided by the initial reporter: no reference values provided.No assay values and expected ranges were provided with the product, customer is asking for these.Could you please clarify if part of the label was missing or if the information is incorrect on the label? yes that is correct, this was missing from the product.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - becton dickinson and company bd biosciences san jose ca, 95131 g.1 - reporting office contact - (b)(4).G.1 - manufacturing site contact - (b)(4).H.6 - annex f annex code - f26.H.6 investigation summary: ¿ based on the investigation results, the reported issue of missing labeling was confirmed.Investigation results that were performed on the indicated failure mode were the following: ¿ no photo was provided with the report, which was submitted for a missing product information flyer.¿ retained kits were visually inspected including the product information flyer.¿ bhr documentation for 340912-bm0623n was reviewed at bdb and by the supplier during the execution of supplier corrective action.¿ the potential cause was identified as lack of training and inadequate line clearance pertaining to the manufacturing process.Issue was resolved by providing customer the missing insert assay values.¿ complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the label was missing from the bd multi-check¿.The following information was provided by the initial reporter: no reference values provided no assay values and expected ranges were provided with the product, customer is asking for these.Could you please clarify if part of the label was missing or if the information is incorrect on the label? yes that is correct, this was missing from the product.

Brand Name
BD MULTI-CHECK¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17401273
Report Number2916837-2023-00151
Device Sequence Number20322386
Product Code GKZ
UDI-Device Identifier00382903409129
UDI-Public00382903409129
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/02/2023
Device Catalogue Number340912
Device Lot NumberBM0623N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown